Format
Sort by

Send to

Choose Destination

Search results

Items: 3

1.

Asymptotic Expansion Method with Respect to Small Parameter for Ternary Diffusion Models.

Danielewski M, Leszczyński H, Szafrańska A.

Interdiscip Sci. 2017 Sep;9(3):423-433. doi: 10.1007/s12539-017-0228-5. Epub 2017 Apr 12.

2.

Newton's method for nonlinear stochastic wave equations driven by one-dimensional Brownian motion.

Leszczynski H, Wrzosek M.

Math Biosci Eng. 2017 Feb 1;14(1):237-248. doi: 10.3934/mbe.2017015.

3.

Structured populations with diffusion and Feller conditions.

Bartomiejczyk A, Leszczynski H.

Math Biosci Eng. 2016 Apr 1;13(2):261-79. doi: 10.3934/mbe.2015002.

Supplemental Content

Loading ...
Support Center